EconPapers    
Economics at your fingertips  
 

Optimal Interest-Rate Rules: II. Applications

Marc Giannoni () and Michael Woodford ()

Levine's Bibliography from UCLA Department of Economics

Date: 2003-03-14
New Economics Papers: this item is included in nep-fin and nep-mac
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (71) Track citations by RSS feed

Downloads: (external link)
http://www.princeton.edu/~woodford/NBER-IRRules2.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found

Related works:
Working Paper: Optimal Interest-Rate Rules: II. Applications (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cla:levrem:506439000000000394

Access Statistics for this paper

More papers in Levine's Bibliography from UCLA Department of Economics
Bibliographic data for series maintained by David K. Levine ().

 
Page updated 2021-07-22
Handle: RePEc:cla:levrem:506439000000000394